# SDR AALA990734

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Pins Unseated
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS INOPERATIVE.  RESET PIN IN EMERGENCY EXIT LIGHT CONNECTOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
